NUMERICAL DISTRIBUTION FUNCTIONS OF FRACTIONAL UNIT ROOT AND COINTEGRATION TESTS
James MacKinnon and
Morten Nielsen
Journal of Applied Econometrics, 2014, vol. 29, issue 1, 161-171
Abstract:
SUMMARY We calculate, by simulations, numerical asymptotic distribution functions of likelihood ratio tests for fractional unit roots and cointegration rank. Because these distributions depend on a real‐valued parameter b which must be estimated, simple tabulation is not feasible. Partly owing to the presence of this parameter, the choice of model specification for the response surface regressions used to obtain the numerical distribution functions is more involved than is usually the case. We deal with model uncertainty by model averaging rather than by model selection. We make available a computer program which, given the dimension of the problem, q, and a value of b, provides either a set of critical values or the asymptotic P‐value for any value of the likelihood ratio statistic. Copyright © 2012 John Wiley & Sons, Ltd.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (32)
Downloads: (external link)
http://hdl.handle.net/
Related works:
Working Paper: Numerical distribution functions of fractional unit root and cointegration tests (2010) 
Working Paper: Numerical Distribution Functions Of Fractional Unit Root And Cointegration Tests (2010) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:japmet:v:29:y:2014:i:1:p:161-171
Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252
Access Statistics for this article
Journal of Applied Econometrics is currently edited by M. Hashem Pesaran
More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().